# SDR ASAA2020010931814

- Difficulty date: January 7, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 46,806 hours, 14,029 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 2020002060207020
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST DUE TO RECENT FUEL IMBALANCE ISSUE, CHECK #2 (RIGHT) FUEL TANK UNIT VALUES. GROUNDED - YES. ACCOMPLISHED TANK AND COMP UNITS-RESISTANCE AND CAPACITANCE CHECK REF B737-800 AMM 28-41-21-710-801. FOUND PROBES #1, 4, 5 ,6, 7 OUT OF LIMITS. REMOVED AND REPLACED 5 EA PROBES REF AMM 28-41-21-400-801. ACCOMPLISHED FQIS SYSTEM TEST REF AMM 28-41-00-730-801. OPS CHECKS GOOD. ACCOMP FQIS OPERATIONAL TEST REF AMM 28-41-00-710-801. OPS CHECKS GOOD. ACCOMPLISHED FUEL MEASURING STICK COMPARISON CHECK PER AMM 28-41-00-720-801. STICK READ 3371 AND GAUGE READS 3340. OPS CHECKS GOOD.
